# SDR DHL2003721005

- Difficulty date: June 7, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: 1601173
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO SMOKE DETECTOR FAULT LIGHT ILLUMINATED.  REMOVED AND REPLACED BATTERIES IN SMOKE DETECTOR S/N: 4530.  OPS CHECKED GOOD IAW B727 M/M 26-16-01.
